Volume 41 (1998)


1 (April), 2 (August), 3 (December)

Yamazawa, H.;
Newton Polyhedrons and a Formal Gevrey Space of Double Indices for Linear Partial Differential Operators
pp. 337--345.
Pan, J.;
Parameter Analysis of a Chemostat Equation with Delay
pp. 347--361.
Nakatani, M. and Noumi, M.;
$q$-Hypergeometric Systems Arising from Quantum Grassmanians
pp. 363--381.
Miyakawa, T.;
Application of Hardy Space Techniques to the Time-Decay Problem for Incompressible Navier-Stokes Flows in $R^n$
pp. 383--434.
Sakata, S.;
Asymptotic Stability for a Linear System of Differential-Difference Equations
pp. 435--449.
Ozawa, T.;
Finite Energy Solutions for the Schrodinger Equations with Quadratic Nonlinearity in One Space Dimension
pp. 451--468.
Manfrin, R.;
A Note on the Global Solvability in Gevrey and Sobolev Classes of Some Nonlinear Hyperbolic Equation
pp. 469--482.
Noumi, M. and Yamada, Y.;
Higher Order Painleve Equations of Type $A_l^{(1)}$
pp. 483--503.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles